World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Communications in Contemporary Mathematics cover

Volume 19, Issue 02 (April 2017)

No Access
An approximation solvability method for nonlocal differential problems in Hilbert spaces
  • 1650002

https://doi.org/10.1142/S0219199716500024

No Access
Existence and multiplicity of entire radial spacelike graphs with prescribed mean curvature function in certain Friedmann–Lemaître–Robertson–Walker spacetimes
  • 1650006

https://doi.org/10.1142/S0219199716500061

No Access
Symmetric powers of symmetric bilinear forms, homogeneous orthogonal polynomials on the sphere and an application to compact Hyperkähler manifolds
  • 1650007

https://doi.org/10.1142/S0219199716500073

No Access
Strong nonuniform spectrum for arbitrary growth rates
  • 1650008

https://doi.org/10.1142/S0219199716500085

No Access
Differential equations and logarithmic intertwining operators for strongly graded vertex algebras
  • 1650009

https://doi.org/10.1142/S0219199716500097

No Access
Conformal semi-invariant submersions
  • 1650011

https://doi.org/10.1142/S0219199716500115

No Access
Comparison principle for elliptic equations in divergence with singular lower order terms having natural growth
  • 1650013

https://doi.org/10.1142/S0219199716500139

No Access
Vertex Lie algebras and cyclotomic coinvariants
  • 1650015

https://doi.org/10.1142/S0219199716500152

No Access
Monotonicity and concavity of integral functionals involving area measures of convex bodies
  • 1650033

https://doi.org/10.1142/S0219199716500334

No Access
Local existence, global existence, and scattering for the nonlinear Schrödinger equation
  • 1650038

https://doi.org/10.1142/S0219199716500383

No Access
A computer-assisted existence proof for Emden's equation on an unbounded L-shaped domain
  • 1750005

https://doi.org/10.1142/S0219199717500055